# SDR WX0A2015100572922

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 64,785 hours, 42,078 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Damaged
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN MASK INSPECTION IAW TC 35-058-002.  FOUND PSU & OXYGEN COMPARTMENT DOOR DAMAGED AT ROW 34 AC & NOT USEABLE.  DEFERRED SEAT ROW 34 AC INOPERATIVE MEL 35-02 SITU 5 DMI 20131 CAT B EXP 10 6.  SEATS ARE NOT USEABLE PLACARDS INSTALLED.
